# SDR UPS96220758

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD ENTRY DOOR CUTOUT HAS DOUBLER CRACK AT TOP FWD CORNER.  REPAIR CARRIED OUT IAW EO B727-5330-1460 APPENDIX OPTION 1.
